# SDR MASA200700225

- Difficulty date: April 23, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 27,356 hours, 29,801 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Dirty
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2760 PHX.  F/A JUMP SEAT DOES NOT AUTO RECLINE.  MX CLEANED AND LUBED THE SEAT TRACKS, OPS CHECK GOOD.
